# SDR 04FDEA03324

- Difficulty date: December 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Inlet Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND ON NR 2 ENGINE INLET DUCT, INBOARD PANEL 361 HL, ANGLE BROKEN.  REMOVE NOSE COWL PER MM 20-50-02, REPLACE CRACKED SHIELDS PER DWG AJC7151, P/N AJC 7151-27, AJC 7151-29,  INSTALL NOSE COWL PER MM 20-50-02.
